Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 1, Part A
On application of "fractional calculation" to mechanical problems


Author(s): Mustafoev Nemat

Abstract: The application of derivatives and integrals of fractional order in mechanical problems is discussed. An informal conclusion is made for the "fractional calculus" formulas. The problem of continuous models of "force" mechanical systems is discussed.

Pages: 21-24 | Views: 20 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Mustafoev Nemat. On application of "fractional calculation" to mechanical problems. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(1): 21-24.
Journal of Mathematical Problems, Equations and Statistics